# SDR AALA202305010331

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 40,719 hours, 16,859 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 08912
- Part serial: J0747
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN L1 INSIDE PANE DEEP SCRATCH LOWER RIGHT. CAPTAIN NUMBER 1 WINDOW (L1) WAS REMOVED AND REPLACED.
